# SDR CALA2025013002136

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 48,167 hours, 4,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE BUSTLE IS REPORTED LOOSE WHEN ARMED D4R SLIDE BUSTLE REPOSITIONED BACK INTO POSITION AND SECURED. NIL ABNORMALITIES OBSERVED DURING INSPECTION.
